# SDR HEEA0016016

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Plate
- Part number: 214010413105
- Condition: Mismanufactured
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRIVE PLATE MISMANUFACTURED.  BOTH HOLES NOT SPACED PROPERLY.
